Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 23, 2014, 11:33:57 AM

Login with username, password and session length


Members
  • Total Members: 23762
  • Latest: rosie22
Stats
  • Total Posts: 643229
  • Total Topics: 48941
  • Online Today: 219
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Hello, everyone!  (Read 1559 times)

0 Members and 1 Guest are viewing this topic.

Offline Goon2aGoblin

  • Member
  • Posts: 8
Hello, everyone!
« on: December 21, 2011, 12:50:16 AM »
Hi everyone, Max here.  I found out I have HIV late last October, much to my surprise and dismay.

There's a lot I want to talk about and ask you all, but right now I'll just keep it short with a hello and a question about the Atripla.

I started it a couple nights ago, and it takes me forever to fall asleep.  Is insomnia a common side effect?  Also, is extreme morning grogginess one too?  This morning was pretty bad...

My main question is with timing, I guess.  When do you all take your Atripla?  My doctor says bedtime, which is what I'm trying out for now.

My problem is that it has to be on an empty stomach...  How serious is it that I don't eat before/after I take it?  I also want to go out with friends and drink!  Can I still do that?  If I take the pill a couple hours after the bar, is that okay?  Or an hour before?  I like my beer, so this has put quite a damper on my lifestyle, heh.

Lastly, how long did it take your body to completely adapt to Atripla?  I'm hearing it could take over a month, which hopefully is not always the case...

It's great to be a part of a forum like this.  Looking forward to talking with everyone :)
"For being good is a fearful occupation; men strain at it and sometimes break in two. I've known a few. You work twice as hard to be a farmer as to be his hog. I suppose it's thinking about trying to be good makes the crack run up the wall one night. A man with high standards, too, the least hair falls on him sometimes wilts his spine. He can't let himself alone, won't lift himself off the hook if he falls just a breath from grace." -Ray Bradbury

Offline bosco

  • Member
  • Posts: 146
Re: Hello, everyone!
« Reply #1 on: December 21, 2011, 08:59:49 AM »
Welcome, you find a ton of information here. Regarding Atripla, for me, the only real side effect I had was a "buzzed" feeling which lasted about thirty minutes and was intermittent; and probably lasted six weeks. Of course I did have the vivid/wild dreams, but never any trouble sleeping.
I took mine early evening around 8:00 pm. My ID doctor's rule of thumb for food was take the Atripla an hour before eating or two hours after eating. I don't drink much anymore but I never had a problem with a couple of beers.
Hope this helps...
"Dog is my co-pilot".

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.